# SDR DALA2019053103338

- Difficulty date: May 25, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,711 hours, 24,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. FWD TO MEL 33-50-03A. REPLACED EPL ASSY AT 25D, AND REPLACED EPL @29D IAW 33-50, OPS CHK NML.
